# SDR CA110630002

- Difficulty date: June 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 50,179 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82960010113
- Condition: Leaking
- Location: Hyd System
- Part time: 51,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  CREW OBSERVED THE NR 1 HYD SYS DEPLETING.  CREW ELECTED TO CONTINUE ON TO DESTINATION.  NEAR DESTINATION, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  LOSS OF THE NR 1 HYD SYS RESULTED IN THE LOSS OF WING FLAPS, INBD ROLL SPOILERS, LOWER RUDDER ACTUATOR, NORMAL BRAKING AND ANTI-SKID.   A HYD LEAK WAS OBSERVED ON THE TAIL SECTION.  FURTHER INVESTIGATION REVEALED 3 PIN HOLES ON THE PRESSURE SUPPLY HYD TUBE (P1) CONNECTING TO THE RUDDER DUAL PRESSURE REGULATOR.  THE HOLES ARE LOCATED ON THE OUTSIDE OF A 180 ELBOW, THE HYD TUBE AND THE ENGINE DRIVEN PUMP WERE REPLACED AND THE ACFT RETURNED INTO SERVICE.
